MathSciNet Relay Station
MathSciNet bibliographic data
MR937959 60J25 (60F15 60G35 60J60)
Bouton, Catherine Approximation gaussienne d'algorithmes stochastiques à dynamique markovienne. (French) [Gauss approximation of stochastic algorithms with Markov dynamics] Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), no. 1, 131–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement